ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Picard bundle

Biswas, Indranil and Ravindra, GV (2009) On the Picard bundle. In: Bulletin des Sciences Mathématiques, 133 (1). pp. 51-55.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (102Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

Fix a holomorphic line bundle over a compact connected Riemann surface X of genus g, with g >= 2, and also fix an integer r such that degree(xi) > r(2g - 1). Let M-xi (r) denote the moduli space of stable vector bundles over X of rank r and determinant. The Fourier-Mukai transform, with respect to a Poincare line bundle on X x J (X), of any F is an element of M-xi(r) is a stable vector bundle on J (X). This gives an injective map of M-xi (r) in a moduli space associated to J (X). If g = 2, then M-xi(r) becomes a Lagrangian subscheme. (c) 2009 Elsevier Masson SAS. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science .
Keywords: Moduli space; Fourier-Mukai transformation; Lagrangian subscheme
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Nov 2009 08:27
Last Modified: 19 Sep 2010 05:26
URI: http://eprints.iisc.ernet.in/id/eprint/19074

Actions (login required)

View Item View Item